BibTeX record journals/nm/LuHQ14

download as .bib file

@article{DBLP:journals/nm/LuHQ14,
  author    = {Changna Lu and
               Weizhang Huang and
               Jianxian Qiu},
  title     = {Maximum principle in linear finite element approximations of anisotropic
               diffusion-convection-reaction problems},
  journal   = {Numerische Mathematik},
  volume    = {127},
  number    = {3},
  pages     = {515--537},
  year      = {2014},
  url       = {https://doi.org/10.1007/s00211-013-0595-8},
  doi       = {10.1007/s00211-013-0595-8},
  timestamp = {Sat, 16 Sep 2017 12:04:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/nm/LuHQ14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI